# SDR DALA2020010600062

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT AFT HOLES AT NSTA221.25 AT NO.1 NACELLE , ONE CRACK AT 3 O'CLOCK OF RH , THE OTHER CRACK AT 9 O'CLOCK OF LH , TWO CRACK HOLES REPAIRED AS PER PRI 583850-14AD REV O AND REV 1. PRI 583850-14AD REV0 AND REV1 COMPARED AND COMPLIED WITH ER/A 583850-14AD SECTION I REV ORIGINAL.FOUND NO DEVIATION. FOR THE FUTURE , TO ACCOMPLISH ER/A 583850-14AD SECTION II REV ORIGINAL BY 23 DEC 2021 , REFER TO LOG PAGE 1423153. ASSOCIATED ER/A 14-583850 ADDED FOR AC 1813 (1429356)
